Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 251, NWS Pueblo, CO

August 4, 2016Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 4, 2016, 2:55 PM MDT for Baca County, Colorado. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2016, 2:55 PM MDT (20:55 UTC)
Expired
Aug 4, 2016, 3:45 PM MDT
In force
50 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Baca County, CO

The radar

The Dodge City radar (KDDC), 202 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 113 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
113 J/kg
Mixed-layer CIN
-269 J/kg
Mixed-layer LCL
2198 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

377 
WUUS55 KPUB 042055
SVRPUB
COC009-042145-
/O.NEW.KPUB.SV.W.0251.160804T2055Z-160804T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
255 PM MDT THU AUG 4 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BACA COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 345 PM MDT

* AT 254 PM MDT...SEVERE THUNDERSTORMS WERE WAS LOCATED NORTH OF
  WALSH...MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WALSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3729 10232 3747 10245 3764 10220 3764 10204
      3737 10204
TIME...MOT...LOC 2054Z 241DEG 32KT 3746 10219 

HAIL...1.25IN
WIND...60MPH
 
$$

TLM
3 follow-up statements
387 
WWUS55 KPUB 042110
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
310 PM MDT THU AUG 4 2016

COC009-042145-
/O.CON.KPUB.SV.W.0251.000000T0000Z-160804T2145Z/
BACA CO-
310 PM MDT THU AUG 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTHEASTERN BACA COUNTY...

AT 308 PM MDT..SEVERE THUNDERSTORMS WERE LOCATED IN FAR NORTHEAST
BACA COUNTY...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WALSH AND OPEN COUNTRY OF NORTHEAST BACA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3729 10232 3747 10245 3764 10220 3764 10204
      3737 10204
TIME...MOT...LOC 2108Z 241DEG 32KT 3752 10204 

HAIL...1.00IN
WIND...60MPH
 
$$

TLM
979 
WWUS55 KPUB 042124
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
324 PM MDT THU AUG 4 2016

COC009-042145-
/O.CON.KPUB.SV.W.0251.000000T0000Z-160804T2145Z/
BACA CO-
324 PM MDT THU AUG 4 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTHEASTERN BACA COUNTY...

AT 322 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NORTHWEST OF
WALSH...NEARLY STATIONARY.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
NORTH OF WALSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3729 10232 3747 10245 3764 10220 3764 10204
      3737 10204
TIME...MOT...LOC 2122Z 241DEG 32KT 3758 10190 

HAIL...1.00IN
WIND...<50MPH
 
$$

TLM
743 
WWUS55 KPUB 042137
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
337 PM MDT THU AUG 4 2016

COC009-042146-
/O.EXP.KPUB.SV.W.0251.000000T0000Z-160804T2145Z/
BACA CO-
337 PM MDT THU AUG 4 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BACA COUNTY WILL
EXPIRE AT 345 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HAIL UNDER
ONE INCH IN DIAMETER AND GUSTY WINDS TO 40 MPH ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.

LAT...LON 3729 10232 3747 10245 3764 10220 3764 10204
      3737 10204
TIME...MOT...LOC 2135Z 241DEG 32KT 3758 10190 

$$

TLM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 11:30 AM MDT, 3 hours 25 minutes earlier.

Area forecast discussion, Aug 4, 11:30 AM MDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1130 AM MDT THU AUG 4 2016

.SHORT TERM...(Today and tonight)
Issued at 337 AM MDT Thu Aug 4 2016

...Threat of heavy rain for the mountains today...

Monsoon is really showing signs of strengthening this morning, as IR
sat imagery is revealing cold cloud tops over the Four Corners
Region, slowly translating to the NE. KCPW has been reporting light
rain for much of the night. The Contdvd and especially the SW Mts
will see rounds of convection today and tonight with very little if
any break in the precip. Precip H20 values will be increasing to 150
percent or more of normal later today. So...Flash Flood Watch looks
on target, and based on latest guidance have extended the Watch to
the N and E to include the Sangres and Upper Arkansas region.
Greatest threat looks to be in the 18Z through 06Z time period as a
weak disturbance moves Newd through the NW side of the ridge. But
cannot rule out some localized heavy rain even outside of that
period. Area burn scars, especially the West Fork and Hayden Pass,
will be at particular risk. This will be the start of a very active
3 days of hydrologic concerns for our area.

A cold front to our north will continue charging southward through
NE CO this morning, and should surge over the Palmer Dvd around
sunrise, then quickly towards the Raton later this morning. Should
be quite breezy behind the front, with N winds possibly gusting in
the 35-40 Kt range for a couple hours this morning before gradually
relaxing this afternoon. Temps will drop a good 10-15 degrees behind
the front, so look for highs only in the 80s north of highway 50
today, and 70s for the Mt areas. Lots of clouds and widespread
showers/TS will keep things on the cool side today.

Clouds and precip will also inhibit convection, especially early on
for these areas over the Plains N of highway 50. Best bet for storms
will be along and south of highway 160, where enough CAPE and shear
will be present for a marginally svr storm or two, especially across
the raton and far SE Plains. SPC has that corner of the state
outlooked for a marginal risk, which looks on target.

POPs will ramp up quite a bit for the Plains after about 00Z.
Convection not looking extremely strong, but cannot rule out some
localized heavy rain issues through tonight even for portions of the
Plains. With the monsoon gaining steam, will likely see areas of
showers and embedded storms going all night over a good portion of
our CWA. An active period of wx ahead...so a good time to be wx
aware and alert for potential warnings or advisories. Rose

.LONG TERM...(Friday through Wednesday)
Issued at 337 AM MDT Thu Aug 4 2016

...Heavy rain threat through the weekend with some strong storms
possible...

Abundant monsoon moisture will combine with a couple of slow moving
disturbances in the moist southwest flow to allow for areas of heavy
rain to develop over the region. This heavy rain will have the
potential to cause flash flooding over all of the region...with the
greatest potential over the burn scar regions. In addition...some
strong to marginally severe storms will be possible over the plains
Friday...Saturday and Sunday.

Friday...

Showers will isolated thunder will likely be ongoing across the mtns
and parts of the plains Friday morning. This activity will be
associated with a weak but broad mid lvl disturbance (along with
abundant monsoon moisture) which will be located over the central
part of the state. Over the plains...moist upslope flow will in
place. Given these conditions...widespread cloudiness with
relatively cool temperatures will occur over the region. Areas of
heavy showers will be possible...with the greatest potential over
the higher terrain and along the CO/NM border where the best
instability will be in place. Precip over the plains north of
highway 50 may not get going into late in the day due to the
relatively stable atmosphere over east central CO.

As for strong storms...the best chance will be along the immediate
CO/NM border where 25-35 knts of bulk shear and cape values aoa 1000
j/kg will be in place. Very little instability  is noted over the
plains north of this region.

Saturday...

Guidance indicated we will see less widespread precip this day
and we will likely see some sun. In addition...dwpts are forecast
to creep up into the 60s across a good chunk of the plains. This
will allow for quite a bit more CAPE to develop over the region.
Modest deep shear will be in place over the plains...so the
likelihood of storms producing heavy rain on the plains will be
greater on this day. In addition...some marginally severe storms
will be possible given the CAPE/shear combo. Sufficient monsoon
moisture will still be in place Saturday although pwat values will
be a bit less than on Friday. Nonetheless...flash flooding rains
will be possible over the higher terrain.

Based on current guidance...a boundary will likely lie from the
Walsenburg region to Springfield area late Sat afternoon and this
area will see the greatest potential for stronger storm activity.

Sunday...

Meteorological conditions Sunday will be quite similar to Saturday
as abundant moisture will be over the region as dwpts will likely be
in the 60s most of the plains and upslope will continue. The only
noticeable difference is midlvl flow will be weaker so deep shear
will be less. However...given the weaker mid lvl flow storm motions
will be less this day...so any storms that develop will move
relatively slowly. This slow storm motion combined with (likely)
saturated ground conditions from the precip from the last few days
will allow for a continued threat of flash flooding across all of
the region.

Next week...

Drier air will move in as flow transitions to more west-
southwesterly. Showers and storms will once again become more isold
to scattered in nature in the afternoon and evening hours across the
region...and temps will return to the 90s across the plains.

Summarizing...

Folks who live in or near flood prone areas...especially the burn
scar regions...are strongly encouraged to keep abreast of the
latest forecast today...tomorrow...and through this weekend.
Conditions are quite favorable for flash flooding the next several
days. \/Hodanish

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1123 AM MDT Thu Aug 4 2016

WIDESPREAD RAIN SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE
AREA DURING THE AFTERNOON AND EVENING...WITH GREATEST COVERAGE
OVER THE MOUNTAINS AND SOUTHERN PORTIONS OF THE SOUTHEAST PLAINS.
CIGS WILL BE VFR TO MVFR WITH THUNDERSTORMS THIS AFTERNOON AND
EVENING. SHOWERS WILL CONTINUE WELL INTO TONIGHT...ESPECIALLY FOR
THE MOUNTAINS INCLUDING KALS. BY MORNING CIGS WILL DROP INTO THE
MVFR CATEGORY FOR THE TAF SITES. HEAVY RAINFALL WILL BE THE
PRIMARY THREATS WITH THUNDERSTORMS OVER THE NEXT 24 HOURS WITH THE
GREATEST THREAT DURING THE AFTERNOON AND EVENING HOURS FOR THE
TERMINALS. THE HEAVY RAIN THREAT IS EXPECTED TO CARRY OVER INTO
FRIDAY AND SATURDAY AS WELL.

&&

.PUB Watches/Warnings/Advisories...
Flash Flood Watch through this evening for COZ058>068-072>080.

&&

SHORT TERM...ROSE
LONG TERM...HODANISH
AVIATION...KT
Hazardous weather outlook, Aug 4, 11:06 AM MDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1106 AM MDT THU AUG 4 2016

COZ058>089-093>099-051715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1106 AM MDT THU AUG 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A STRONG MONSOON WILL CONTRIBUTE TO AN ENHANCED RISK OF FLASH
FLOODING TODAY AND TONIGHT...ESPECIALLY OVER THE MOUNTAINS AND
AREA BURN SCARS. THE FLOODING RISK WILL BE HIGHEST FROM NOON TO
MIDNIGHT TODAY...WHEN A FLASH FLOOD WATCH IS IN EFFECT FOR THE
CONTINENTAL DIVIDE...UPPER ARKANSAS VALLEY...AND SANGRE DE CRISTO
MOUNTAINS.

THE ENTIRE AREA WILL SEE SCATTERED THUNDERSTORMS TODAY...WITH THE
THREAT OF SMALL HAIL...GUSTY WINDS...FREQUENT LIGHTING...AND LOCALLY
HEAVY RAINFALL. A FEW STORMS SOUTH OF HIGHWAY 50 AND EAST OF I-25
WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER AND
WIND GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ABUNDANT MONSOON MOISTURE WILL BE OVER THE REGION FRIDAY INTO
SUNDAY. THUNDERSTORMS...CAPABLE OF PRODUCING HEAVY RAIN...WILL BE
POSSIBLE ACROSS THE ENTIRE REGION DURING THE AFTERNOON AND
EVENING HOURS. FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY IN
FLOOD PRONE LOCATIONS SUCH AS URBAN AREAS AND IN AND AROUND BURN
SCARS. IN ADDITION...A FEW OF THE STORMS ON THE PLAINS COULD BE
STRONG TO MARGINALLY SEVERE EACH OF THESE DAYS...PRODUCING WINDS
TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS.

THUNDERSTORMS WILL BECOME MORE ISOLATED ACROSS THE REGION MONDAY
THROUGH WEDNESDAY. THESE STORMS WILL PRODUCE LOCALLY GUSTY WINDS
AND SMALL HAIL ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE OVER ALL OF SOUTHEAST COLORADO TODAY AND TONIGHT.

31/23

In the hours before

Special weather statement, Aug 4, 1:19 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
119 PM MDT THU AUG 4 2016

COZ099-042000-
SPRINGFIELD VICINITY/BACA COUNTY CO-
119 PM MDT THU AUG 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL
200 PM MDT...

AT 119 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF STONINGTON...OR 21 MILES SOUTHEAST OF
SPRINGFIELD... MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STONINGTON.

LAT...LON 3711 10233 3729 10242 3746 10204 3719 10204
TIME...MOT...LOC 1919Z 245DEG 17KT 3724 10230

TLM
Special weather statement, Aug 4, 1:30 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
130 PM MDT THU AUG 4 2016

COZ094-099-042015-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
130 PM MDT THU AUG 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS AND WEST
CENTRAL BACA COUNTIES UNTIL 215 PM MDT...

AT 130 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR KIM...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KIM.

LAT...LON 3704 10339 3725 10350 3745 10308 3720 10295
TIME...MOT...LOC 1930Z 245DEG 17KT 3721 10337

TLM
Special weather statement, Aug 4, 2:32 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
232 PM MDT THU AUG 4 2016

COZ098-099-042100-
LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
232 PM MDT THU AUG 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS AND NORTHEASTERN
BACA COUNTIES UNTIL 300 PM MDT...

AT 232 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SPRINGFIELD...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...WALSH AND VILAS.

LAT...LON 3727 10255 3739 10272 3765 10220 3758 10204
      3741 10204
TIME...MOT...LOC 2032Z 223DEG 40KT 3740 10257

TLM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 6:18 PM MDTSpecial Weather StatementPUBFremont42 min
Aug 3, 6:37 PM MDTAreal Flood AdvisoryPUBFremont113 min
Aug 4, 1:19 PM MDTSpecial Weather StatementPUBBaca41 min
Aug 4, 1:30 PM MDTSpecial Weather StatementPUB45 min
Aug 4, 2:32 PM MDTSpecial Weather StatementPUBBaca28 min
Aug 4, 3:07 PM MDTAreal Flood AdvisoryPUBBaca, Las Animas3 hr
Aug 4, 3:09 PM MDTFlash Flood WatchPUBAlamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more32 hr
Aug 4, 3:27 PM MDTSevere Thunderstorm WarningPUBBaca20 min
Aug 4, 4:00 PM MDTSpecial Weather StatementPUBProwers45 min
Aug 4, 4:08 PM MDTSpecial Weather StatementPUBProwers37 min
Aug 4, 4:40 PM MDTAreal Flood AdvisoryPUBProwers2 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.